Death from a possible anaphylactic reaction to ecstasy.
Аннотация
Ecstasy (3,4 methylenedioxymethamphetamine, or MDMA) is a recreational drug widely used among young people in discos or rave parties (1,2). MDMA is taken because it gives a feeling of euphoria, enhances energy and sociability, and heightens sensations and sexual arousal. However, several side effects have been described: headache, nausea, anorexia, xerostomia, insomnia, myalgia, trismus, and bruxism (2,3). More serious complications have also been reported, sometimes even leading to death: hyperthermia, disseminated intravascular coagulopathy, rhabdomyolysis, acute renal failure, liver failure, and water intoxication (2,3). We report the unusual case of a death due to an apparent allergic reaction following ecstasy ingestion.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.